Erratum: “On the discrete spectrum of Hamiltonians of multiparticle systems in a homogeneous magnetic field” (Dokl. Akad. Nauk SSSR, 317 (1991),  6, 1365–1369)
Doklady Akademii Nauk, Tome 318 (1991) no. 5 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1991_318_5_a34,
     author = {S. A. Vugal'ter and G. M. Zhislin},
     title = {Erratum: {{\textquotedblleft}On} the discrete spectrum of {Hamiltonians} of multiparticle systems in a homogeneous magnetic field{\textquotedblright} {(Dokl.} {Akad.} {Nauk} {SSSR,} 317 (1991), ~6, 1365{\textendash}1369)},
     journal = {Doklady Akademii Nauk},
     pages = {1032},
     year = {1991},
     volume = {318},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a34/}
}
TY  - JOUR
AU  - S. A. Vugal'ter
AU  - G. M. Zhislin
TI  - Erratum: “On the discrete spectrum of Hamiltonians of multiparticle systems in a homogeneous magnetic field” (Dokl. Akad. Nauk SSSR, 317 (1991),  6, 1365–1369)
JO  - Doklady Akademii Nauk
PY  - 1991
SP  - 1032
VL  - 318
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a34/
LA  - ru
ID  - DAN_1991_318_5_a34
ER  - 
%0 Journal Article
%A S. A. Vugal'ter
%A G. M. Zhislin
%T Erratum: “On the discrete spectrum of Hamiltonians of multiparticle systems in a homogeneous magnetic field” (Dokl. Akad. Nauk SSSR, 317 (1991),  6, 1365–1369)
%J Doklady Akademii Nauk
%D 1991
%P 1032
%V 318
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a34/
%G ru
%F DAN_1991_318_5_a34
S. A. Vugal'ter; G. M. Zhislin. Erratum: “On the discrete spectrum of Hamiltonians of multiparticle systems in a homogeneous magnetic field” (Dokl. Akad. Nauk SSSR, 317 (1991),  6, 1365–1369). Doklady Akademii Nauk, Tome 318 (1991) no. 5. http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a34/